Permutations of the positive integers with restrictions on the sequence of differences

Peter J. Slater, William Yslas Velez

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Let (ak) be a sequence of positive integers and We say that (ak) is a permutation if every positive integer appears once and only once in the sequence, (ak) We prove the following: Let (mi) be any sequence of positive integers, then there exists a permutation (ak) such that.

Original languageEnglish (US)
Pages (from-to)193-196
Number of pages4
JournalPacific Journal of Mathematics
Volume71
Issue number1
StatePublished - 1977
Externally publishedYes

Fingerprint

Permutation
Restriction
Integer

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Permutations of the positive integers with restrictions on the sequence of differences. / Slater, Peter J.; Velez, William Yslas.

In: Pacific Journal of Mathematics, Vol. 71, No. 1, 1977, p. 193-196.

Research output: Contribution to journalArticle

@article{175593c6128d4635b655b400751ca69b,
title = "Permutations of the positive integers with restrictions on the sequence of differences",
abstract = "Let (ak) be a sequence of positive integers and We say that (ak) is a permutation if every positive integer appears once and only once in the sequence, (ak) We prove the following: Let (mi) be any sequence of positive integers, then there exists a permutation (ak) such that.",
author = "Slater, {Peter J.} and Velez, {William Yslas}",
year = "1977",
language = "English (US)",
volume = "71",
pages = "193--196",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "University of California, Berkeley",
number = "1",

}

TY - JOUR

T1 - Permutations of the positive integers with restrictions on the sequence of differences

AU - Slater, Peter J.

AU - Velez, William Yslas

PY - 1977

Y1 - 1977

N2 - Let (ak) be a sequence of positive integers and We say that (ak) is a permutation if every positive integer appears once and only once in the sequence, (ak) We prove the following: Let (mi) be any sequence of positive integers, then there exists a permutation (ak) such that.

AB - Let (ak) be a sequence of positive integers and We say that (ak) is a permutation if every positive integer appears once and only once in the sequence, (ak) We prove the following: Let (mi) be any sequence of positive integers, then there exists a permutation (ak) such that.

UR - http://www.scopus.com/inward/record.url?scp=84972538089&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972538089&partnerID=8YFLogxK

M3 - Article

VL - 71

SP - 193

EP - 196

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

IS - 1

ER -